Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Olanzapine and Innateskin's multivitamin pills be taken together?

Answered by
Dr.
Dr. Abhishek Kapoor

Psychiatrist

Practicing since :2007

Answered : 2496 Questions

default
Posted on Fri, 8 Aug 2014 in Mental Health
Question: Hi, is there an interaction between olanzapine and innateskin's multivitamin pills? also, is there an interaction between abilify and innateskin's multivitamin pills? next question, is there an interaction between abilify/olanzapine and acnepril? when i say interaction, I mean would it be dangerous to take the olanzapine/abilify together with acnepril/innateskin's. Because I'm currently on olanzapine and might be on abilify in the future if my doctor decides to put me on it and I'm thinking of taking either innateskin's multivitamin or acnepril to combat my acne. If you aren't sure what the contents are in innateskin, here is the website where you can check the vitamins and tell me if it's safe, >http://www.innateskin.com/clearskinvitaminpack/
doctor
Answered by Dr. Abhishek Kapoor 1 hour later
Brief Answer:
You can take them without any harm

Detailed Answer:
HI
Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query.

Innate skin pack and acnepril, both contains natural product like vitamin or essential amino acids. These products do not have any interaction with olanzapine or abilify. You can take them without any harm or tension.

If you have more query, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Abhishek Kapoor 4 minutes later
So are you saying that medications don't interact with natural products consisting of vitamins/minerals/herbs?
doctor
Answered by Dr. Abhishek Kapoor 20 minutes later
Brief Answer:
No harm in taking them together

Detailed Answer:
HI

Yes, antipsychotics do not interact with multivitamins. Multivitamins help to decrease the side effects cause by these drugs. So, there is no harm in using them together.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Olanzapine

doctor1 MD

my husband for the last month has had a genital rash on thingh and penis and balls. we have used destin, then thought jock itch so used spary.. and it gets better for a day and then worse.. aso when he urinates now around the toliet it is very very sticky.... and he is urinating alot and also constant thirsty.. he is on a medication that cause excess thirst zyprexa but he is over wieght and has not had sugar levels checked in a long time..

doctor1 MD

I am an RN with a client coming to med clinic tomorrow morning . She is on Effexor xr. She is having increased swallowing issues due to medical conditions that will not resolve in the future. My question is ... is there an antidepressant she may be tapered to that is dissolvable. Dissolvable in the sence like Zyprexa zydis and Zofran ODT dissolve on the tongue. If not, is there an antidepressant that will allow to be crushed ? K

doctor1 MD

My 26 yr old son was depressed at the beginning of th year and was prescribed prozac . This precipitated manic episode from mar-jun, during which he was taken off prozac, put on lithium (450) mg, then fell into a severe depression . He was then...

doctor1 MD

my husband is in stage 4 of esophagus cancer he does not sleep at night morphine has had side effects hallucinations sleeping pills do not work lorazepam 0.5 mg does not work he had terrible side effects from quetiapine terrible confusion did not...

doctor1 MD

In 2011 I went for hiv test I was told that I was positve after that I have done several test after 6 month, 2years and all the test showed negative. I am already on olanzapine for bipolar. I have cold that is not healing please is it the...

doctor1 MD

i have thyroid problems ....i have been losing weight like crazy ..it makes me extremely depressed...i also smoke lots of marijuana and my primary care doctor told that can be a reason for my weight loss ...i dont know what to do...im eating.....i take vitamins and i take two diff meds... zyprexa and mirtazipe wats going on with me.....how can i gain weight????